# SDR N6WA2023122102

- Difficulty date: December 5, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 41,563 hours, 29,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flap
- Part number: CC67014500132
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE PREVIOUS REPAIR ON LHOB FLAP ON BOTTOM INBD AFT SKIN CONFORMS TO THE SRM. REPAIRED LHOB FLAP BOTTOM INBD AFT SKIN TO THE SRM IAW EO C550-57MR-005, SRM 57-53-01-201-001.
